Atatürk Üniversitesi Atatürk Üniversitesi
Ara
Yayınlara dön
Makale Tam Makale Uluslararası 2017

On the Padovan p-numbers

ÖMÜR DEVECİ, Erdal Karaduman

Hacettepe Journal of Mathematics and Statistics Cilt 46 · Sayı 4 · ss. 579–592 · 01.08.2017
DOI ile aç

Özet

In this paper, we define the Padovan p-numbers and then we obtain their miscellaneous properties such as the generating matrix, the Binet formula, the generating function, the exponential representation, the combinatorial representations, the sums and permanental representation. Also, we study the Padovan p-numbers modulo m. Furthermore, we define Padovan p-orbit of a finite group and then, we obtain the length of the Padovan p-orbits of the quaternion group Q(2n), (n > 3).

Anahtar kelimeler

group matrix FINITE-GROUPS MODULO-M SEQUENCE Length MATRICES FIBONACCI SEQUENCES LUCAS-NUMBERS SUMS The Padovan p-numbers

Atıf için künye

DEVECİ, Ö., & Karaduman, E. (2017). On the Padovan p-numbers. Hacettepe Journal of Mathematics and Statistics, 46(4), 579–592. https://doi.org/10.15672/hjms.20174622760

BibTeX
@article{deveci2017-73580,
  author = {DEVECİ, ÖMÜR and Karaduman, Erdal},
  title = {On the Padovan p-numbers},
  journal = {Hacettepe Journal of Mathematics and Statistics},
  year = {2017},
  volume = {46},
  number = {4},
  pages = {579--592},
  issn = {1303-5010},
  doi = {10.15672/hjms.20174622760},
  url = {https://akademik.atauni.edu.tr/yayinlar/73580-on-the-padovan-p-numbers}
}